We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham Research Online
You are in:

The planar shape of drumlins.

Spagnolo, M. and Clark, C.D. and Hughes, A.L.C. and Dunlop, P. and Stokes, C.R. (2010) 'The planar shape of drumlins.', Sedimentary geology., 232 (3-4). pp. 119-129.

Item Type:Article
Keywords:Glacial geomorphology, Quantitative geomorphology, Drumlin, Planar shape, Lemniscate loop, GIS, Remote sensing.
Full text:Full text not available from this repository.
Publisher Web site: |
Record Created:17 Nov 2010 10:35
Last Modified:19 Nov 2010 14:59

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library